Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Monabella
Unregistered

Facial wasting
      #10337 - 10/01/00 12:48 PM

Hello - I would like info on doctors/clinics in the LA/Orange Cty area who have treated people with lipodystrophy, specifically with Fascian or collagen treatments. Thank you



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Facial wasting new
      #10438 - 10/03/00 05:26 PM

Hi. I actually don't have info on Doctors in the LA area who have treated lipodystrophy but I'd like to find out what that is. Could you please enlight me a bit about that condition.

Thanks.
+NYC



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Facial wasting new
      #10484 - 10/05/00 01:41 AM

The little that I do know is that certain drugs cause the body to lose all the fat in the face (and other areas, like legs, rear, etc.) Extra fat gets deposited in the stomach. But the face looks gaunt, almost giving a malnourished look. It's like it "wastes" away. Someone very close to me is suffering from this and we're trying to find LA or California Drs. who have worked with patients who are HIV+. Any help would be appreciated. There was an article in the June Poz about facial wasting that was very informative.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Facial Cocktail Effects new
      #10589 - 10/08/00 09:02 PM

I suggest you treat the cause not the symptoms. The "cocktail" causes major human deformities that have not been seen since the German holicaust. This is crime against humanity that must stop now.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Facial Cocktail Effects new
      #10951 - 10/18/00 03:09 PM

Certainly a "Quality of Life", issue, but I wouldn't call it a crime. The drugs are toxic, no doubt about it. But look at the alternative.

To the original poster. You might try looking for a plastic surgeon.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Facial Cocktail Effects new
      #12870 - 11/26/00 11:13 AM

Thanks - that's what we are looking for, with no luck so far. A plastic surgeon who specializes or at least has worked with HIV+ patients. Any leads, anyone? Thank you.



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2631

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3